from what your describe it sounds although you may have been hyperventilating.
When alveolar ventilation is excessive, more carbon dioxide will be removed from the blood stream than the body can produce. This causes the concentration of carbon dioxide in the blood stream to fall and produces a state known as hypocapnia
(too little carbon dioxide in the blood stream). The body normally attempts to compensate for this metabolically. If excess ventilation cannot be compensated metabolically, it will lead to a rise in blood pH. This rise in blood pH is known as respiratory alkalosis
. When hyperventilation leads to respiratory alkalosis, it may cause a number of physical symptoms: dizziness
in the lips, hands or feet, headache, weakness, fainting
and seizures. In extreme cases it can cause carpopedal spasms (flapping and contraction of the hands and feet).
I hope your feeling better today. if not then I would seek medical attention.